Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had thyroid, developed water filled boils leaving a faint marks. Is it due o thyroid?

hi dr, i have hd thyroid disease since i was 18, i m now 40. i had at the time developed water filled boils that used to form in a circle and connect on its own. they disappeared when i was given medication for thyroid but they left faint marks. i want to know if they were indeed related to thyroid or was it something else. im married female with two healthy children. thanks.
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
The water filled boils that you have described are likely to be caused by a superficial skin infection. This is not related to the thyroid problem that you have. Such infections can sometimes leave dark pigmented marks which need treatment.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Fri, 22 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor